# SDR SWAA2022101050434

- Difficulty date: September 5, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Bulged
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W I/B AFT FLAP HAS A BULGE ON THE UPPER SURFACE SKIN 23.5' FROM I/B END; 1.5' FROM T/E / REMOVED AREA OF UPPER SURFACE SKIN AND FULL DEPTH HONEYCOMB CORE FABRICATED REPLACEMENT CORE SECTION FROM BMS 4-4; TY 4-25; NPA HONEYCOMB CORE (LOT# 1095039); SOLVENT CLEANED CORE AND REPAIR AREA; INSERTED REPLACEMENT CORE INTO THE REPAIR AREA USING BMS 5-28; TY 7 COMPOUND (LOT# AK1AP8072K) AND TWO PLIES OF BMS 5-101; TY 2; GR 5 ADHESIVE (LOT# 1484596-1FABRICATED REPAIR DOUBLER FROM PRE-PRIMED 0.016' 7075 T6 ALUMINUM (LOT# 1351319-2) ACCORDING TO SRM 51-70-10-2R-0; PARA. 8.A.APPLIED REPAIR DOUBLER USING BMS 5-101; TY 2; GR 10 ADHESIVE (LOT# 1484596-1); AND VACUUM BAGGED REPAIR AREA FOR HEAT BLANKET CURE ACCORDING TO SRM 51-70-10-2R-0; PARA. 18; TRIMMED REPAIR DOUBLER; REMOVED ADHESIVE FLASH; THEN ACCOMPLISHED VISUAL AND TAP TEST INSPECTION OF THE REPAIR AREA (NO DEFECTS NOTED); ALL ACCORDING TO SRM 51-70-10-2R-0; PARA. 21.A THRU 21.C.  REQUEST OK TO SEAL AND REFINISH REPAIR AREA.  HOT BOND CONSOLE ID: NCX000526; DUE: 10/2022;[07] VERIFIED CORRECTIVE ACTION #5; #6. VERIFIED OK TO SEAL AND REFINISH REPAIR AREA.;[08] CLEANED REPAIR AREA; APPLIED CHEMICAL CONVERSION COATING TO AREAS OF BARE METAL; SEALED THE EDGES OF THE REPAIR DOUBLER USING BMS 5-95 SEALANT (LOT# 45617990F-15); THEN APPLIED PROTECTIVE AND DECORATIVE FINISHES; ALL ACCORDING TO SRM 51-70-10-2R-0; PARA. 22.  REPAIR TO I/B AFT FLAP T/E WEDGE IS COMPLETE.;
